Vol. 6, No. 1, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the number of singular points, located on the unit circle, of certain functions represented by C-fractions

Vikramaditya Singh and W. J. Thron

Vol. 6 (1956), No. 1, 135–143
Mathematical Subject Classification
Primary: 10.4X
Milestones
Received: 1 April 1954
Revised: 28 June 1954
Published: 1 March 1956
Authors
Vikramaditya Singh
W. J. Thron